# SDR DU4R2006361

- Difficulty date: April 12, 2006
- Submitted: April 12, 2006
- Operation: General aviation
- Aircraft: N289MT
- Make and model: Boeing 727223
- Aircraft serial: 22467
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 304001)   N/R 21640 - LT IB FT FLAP IB END HAS AREA OF DEBOND.  REPAIRED BY CLEANING, PREPPED AND REPAIRED IAW SRM 51-40-21 FIG. 1.
